Seguir
Linyuan Lu
Título
Citado por
Citado por
Año
The average distances in random graphs with given expected degrees
F Chung, L Lu
Proceedings of the National Academy of Sciences 99 (25), 15879-15882, 2002
14452002
A random graph model for massive graphs
W Aiello, F Chung, L Lu
Proceedings of the thirty-second annual ACM symposium on Theory of computing …, 2000
13122000
Connected components in random graphs with given expected degree sequences
F Chung, L Lu
Annals of combinatorics 6 (2), 125-145, 2002
12082002
Complex graphs and networks
FRK Chung, L Lu
American Mathematical Soc., 2006
10062006
Spectra of random graphs with given expected degrees
F Chung, L Lu, V Vu
Proceedings of the National Academy of Sciences 100 (11), 6313-6318, 2003
8052003
A random graph model for power law graphs
W Aiello, F Chung, L Lu
Experimental mathematics 10 (1), 53-66, 2001
6132001
Concentration inequalities and martingale inequalities: a survey
F Chung, L Lu
Internet mathematics 3 (1), 79-127, 2006
5282006
Duplication models for biological networks
F Chung, L Lu, TG Dewey, DJ Galas
Journal of computational biology 10 (5), 677-687, 2003
4342003
Random evolution in massive graphs
W Aiello, F Chung, L Lu
Handbook of massive data sets, 97-122, 2002
4112002
The diameter of sparse random graphs
F Chung, L Lu
Advances in Applied Mathematics 26 (4), 257-279, 2001
3182001
Ricci curvature of graphs
Y Lin, L Lu, ST Yau
Tohoku Mathematical Journal, Second Series 63 (4), 605-627, 2011
3122011
Eigenvalues of random power law graphs
F Chung, L Lu, V Vu
Annals of Combinatorics 7 (1), 21-33, 2003
2112003
On Meyniel's conjecture of the cop number
L Lu, X Peng
Journal of Graph Theory 71 (2), 192-205, 2012
1232012
The volume of the giant component of a random graph with given expected degrees
F Chung, L Lu
SIAM Journal on Discrete Mathematics 20 (2), 395-411, 2006
1122006
The diameter of random sparse graphs
F Chung, L Lu
Advances in Applied Math 26 (4), 257-279, 2001
1072001
Coupling online and offline analyses for random power law graphs
F Chung, L Lu
Internet Mathematics 1 (4), 409-461, 2004
1052004
The diameter of random massive graphs.
L Lu
SODA 1, 912-921, 2001
1012001
An upper bound for the Turán number t3 (n, 4)
F Chung, L Lu
Journal of Combinatorial Theory, Series A 87 (2), 381-389, 1999
901999
Complex Graphs and Networks. CBMS Regional Conference Series in Mathematics 107
F Chung, L Lu
Amer. Math. Soc., Providence, RI. MR2248695 1114, 2006
872006
Diamond-free families
JR Griggs, WT Li, L Lu
Journal of Combinatorial Theory, Series A 119 (2), 310-322, 2012
782012
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20